# SDR 0003382202

- Difficulty date: September 14, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N202US
- Make and model: Boeing 727251
- Aircraft serial: 22155
- Aircraft time: 53,812 hours, 34,031 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sync Shaft
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AND AFTER GEAR RETRACTION, CREW HEARD LOUD NOISE.  NOSE LANDING GEAR DOOR LIGHT DID NOT EXTINGUISH.  FLIGHT DECK CREW PERFORMED COM PROCEDURE AND RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BROKEN SYNCHRONIZING ROD ON NOSE LANDING GEAR DOOR.  OPERATIONAL CHECK OK.
